Vol. 86, No. 1, 1980

Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Groups of integral representation type

Hyman Bass

Vol. 86 (1980), No. 1, 15–51
Mathematical Subject Classification 2000
Primary: 20C12
Secondary: 20C07
Milestones
Received: 14 April 1978
Published: 1 January 1980
Authors
Hyman Bass
University of Michigan, Ann Arbor
Ann Arbor MI
United States